12-29-2005, 09:33 PM #1
ok, i was taking clomid 100mg ed for 3 weeks. and at the end of the three weeks i started having vision problems. i havent taken clomid for two weeks and three days but im still having vision problems. i heard that clomid's half life is 5 days. if thats true, shouldent all of the clomid be out of my system by now?
12-29-2005, 10:02 PM #2
12-30-2005, 08:57 AM #3
01-01-2006, 10:15 PM #4
Roger, I noticed that posted in another forum, as well. Did you ever find out the answer to this question. I would like to know too.
01-02-2006, 04:06 PM #5
no, no one seems to know the answer. i still have vision problems but they are getting better, so its all good.
01-03-2006, 08:40 AM #6Originally Posted by roger24
01-03-2006, 01:52 PM #7
Im suffering with my vision and i have been informed that it will return to normal once i stop the clomid, but i cannot be sure. Got another week or so yet before i stop.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)